# SDR DALA2018042702844

- Difficulty date: April 27, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER PAN, BS 370 TO 427,  LONGERONS 23R TO 28R AT THE CARGO DOOR FRAME.  THE PAN WAS REPAIRED IAW ETI-88-18-025, REV 1, AND ER/A 567912-14, REV ORIGINAL.
